# SDR UPS04143335

- Difficulty date: October 8, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT.
